Recieved: 1999/01/12 11:02
Subject: Re: [K-list] Symptoms may be caused by more than Kundalini!
From: Janpa Tsomo
On 1999/01/12 11:02, Janpa Tsomo posted thus to the K-list:
>Date: Mon, 11 Jan 1999 20:40:57 EST
>Subject: [K-list] Symptoms may be caused by more than Kundalini!
>Tried to send this yesterday but seems it didn't make it to the list
>Many of the symptoms of Kundalini are very similar to aspartame
>including chronic fatigue, FMS symptoms, seizures, severe headaches,
>heart beat, depression, insomnia, panic attacks, digestive problems,
>tingling, food cravings, and much more. Also known as NutraSweet,
>Spoonful, aspartame is an artificial sweetener believed to cause
>damage. If you use these products, check this site:
I'll second the asparatame warning! For me, my uncle and a few other
folks, the stuff is a slow poisen. My own symptoms with it included
headaches, dizziness, seeing flashing lights (thought i was having some
sort of retinal detachment), and confusion. It all cleared up within a
few months of stopping usage of aspartame.
'Nother reason to not account every physical symptom to K. sometimes
there are other factors.
Feel free to submit any questions you might have about what you read here to the Kundalini
mailing list moderators, and/or the author (if given). Specify if you would like your message forwarded to the list. Please subscribe to the K-list so you can read the responses.
All email addresses on this site have been spam proofed by the addition of ATnospam in place of the symbol.
All posts publicly archived with the permission of the people involved. Reproduction for anything other than personal use is prohibited by international copyright law. ©
This precious archive of experiential wisdom is made available thanks to sponsorship from Fire-Serpent.org.